Eruption of bullae within psoriatic plaques: a rare adverse effect of narrow-band ultraviolet B (NB-UVB) phototherapy
Division of Dermatology; Department of Medicine; Division of Dermatopathology
Medical Subject Headings
Blister; Humans; Male; Middle Aged; Psoriasis; Ultraviolet Therapy
Dermatology | Medical Pathology | Skin and Connective Tissue Diseases
The sudden eruption of bullae within psoriatic plaques is an uncommon adverse effect of narrow-band UVB phototherapy (TL-01 radiation). We report the case of a 49-year-old man who developed a bullous eruption after several NB-UVB treatments and will review important aspects of this unusual phototherapy complication.
Rights and Permissions
Citation: Dermatol Online J. 2012 Jun 15;18(6):3.
Corey, Kristen C.; Levin, Nikki A.; Hure, Michelle; Deng, April; and Mailhot, Jeffrey D., "Eruption of bullae within psoriatic plaques: a rare adverse effect of narrow-band ultraviolet B (NB-UVB) phototherapy" (2012). Dermatology Publications and Presentations. 57.